Allegra - Non Drowsy
Seasonal allergies may make you feel like you're missing out on all the fun-but Allegra can help you get out and more fully enjoy your world.TM Allegra 60 mg-one taken twice daily-provides a full 24-hours of nondrowsy relief of seasonal allergy symptoms in patients 12 and over. The most commonly reported adverse experiences for Allegra 60 mg and placebo are: cold and flu (2.5% vs. 1.5%), nausea (1.6% vs. 1.5%), menstrual pain (1.5% vs. 0.3%). Don't miss out-let Allegra help you get out and start enjoying the world around you.

Allegra- D
Allegra® (fexofenadine HCI) works on the following seasonal allergy symptoms in patients 12 and older: your itchy, watery eyes, plus sneezing and runny nose. But if you find your nose is stuffed up too, you should ask your doctor about Allegra-D. Allegra-D has the same antihistamine as Allegra with the added relief of a decongestant.

Because Allegra-D contains pseudoephedrine (the decongestant in most over-the-counter allergy medicines), Allegra-D must not be taken if you are also taking MAO inhibitors (medicines that treat depression) or within 14 days of stopping such treatment or if you retain urine or have glaucoma, severe high blood pressure, or severe heart disease. Also, let your doctor know before you take Allegra-D if you have high blood pressure, diabetes, heart disease, glaucoma, thyroid disease, impaired kidney function, or symptoms of an enlarged prostate such as difficulty urinating. The most commonly reported adverse experiences with Allegra-D compared to Allegra alone were headache (13.0% vs 17.4%), insomnia (12.6% vs 13.3%), and nausea (7.4% vs 5.0%).
BACK TO TOP    BACK TO PRODUCT PAGE

Claritin
Important Safety Information
The most common side effects with CLARITIN® (loratadine) Tablets 10 mg occurred about as often as they did with a sugar pill, including headache, drowsiness, fatigue, and dry mouth

The most common side effects with CLARITIN® (loratadine) Syrup 10mg/10mL for children 2 to 5 years of age were diarrhea, nosebleeds and sore throat. In patients 6 years of age and older, side effects included nervousness, wheezing, fatigue and hyperactivity.

CLARITIN® REDITABS® (loratadine rapidly-disintegrating tablets) 10 mg are well tolerated, with a low occurrence of side effects. Side effects in adults resembled those seen with CLARITIN Tablets (headache, drowsiness, fatigue, and dry mouth) and were similar to those with a sugar pill.

CLARITIN-D® 24 HOUR (
Liberator) (10 mg loratadine/240 mg pseudoephedrine sulfate, USP) Extended Release Tablets are safe to take as prescribed: one tablet daily for people ages 12 and up. In studies, dry mouth was the most commonly reported side effect. Other side effects including drowsiness and sleeplessness occurred about as often as they did with a sugar pill.

CLARITIN-D® 12 HOUR (5 mg loratadine/120 mg pseudoephedrine sulfate, USP) Extended Release Tablets are safe to take as prescribed: one pill every 12 hours for people ages 12 and up. In studies, sleeplessness and dry mouth were the most commonly reported side effects. Other side effects including headache, drowsiness, and nervousness occurred about as often as they did with a sugar pill.

Some people should not take CLARITIN-D® 24 HOUR or CLARITIN-D® 12 HOUR. If you have a history of difficulty in swallowing tablets or any medical problems associated with swallowing abnormalities, you should not take CLARITIN-D® 24 HOUR. Due to pseudoephedrine (the decongestant in CLARITIN-D® 24 HOUR and CLARITIN-D® 12 HOUR tablets and many over-the-counter allergy medications), you should not take CLARITIN-D® 24 HOUR or CLARITIN-D® 12 HOUR if you have glaucoma (abnormally high pressure in your eyes), difficulty urinating, severe high blood pressure, severe heart disease, or are taking MAO inhibitors (certain prescription medications that treat depression).

Some people need to be especially careful using CLARITIN-D® 24 HOUR or CLARITIN-D® 12 HOUR. Always take CLARITIN-D® 24 HOUR with a full glass of water. Also, the tablets must not be chewed or broken. Check with your healthcare provider before taking CLARITIN-D® 24 HOUR or CLARITIN-D® 12 HOUR if you have high blood pressure; diabetes; heart disease; increased intraocular pressure (eye pressure); thyroid, liver, or kidney problems; enlarged prostate; or if you are pregnant, planning to become pregnant, or nursing a baby. You shouldn't take CLARITIN-D® 24 HOUR or CLARITIN-D® 12 HOUR with any other antihistamines and decongestants, as too much pseudoephedrine sulfate can cause nervousness, sleeplessness, dizziness, and other related side effects.

Note: The information on this site is not intended to be a substitute for professional medical advice. If you have any questions about your treatment or medical condition, please consult your doctor or other qualified healthcare provider.
BACK TO TOP    BACK TO PRODUCT PAGE

Zyrtec (Reactine)
  Zyrtec (Cetirizine 10mg) is the only leading prescription antihistamine approved to treat both year-round indoor and outdoor allergies, chronic itching and hives in adults and children as young as 2 years.

Zyrtec provides effective relief for itchy, runny nose; sneezing; itchy, red, and watery eyes; and postnasal drip. Zyrtec also reduces chronic hives and their associated itching.

Zyrtec is an antihistamine. When you come in contact with a substance you are allergic to, your body produces a chemical called histamine. It is histamine that causes your symptoms, such as sneezing, itching, or runny nose. Zyrtec helps block the effects of histamine to relieve these symptoms.

Zyrtec has been available in the U.S. since 1996 and outside the U.S. since 1987. It is available in 100 countries.

Zyrtec can be taken by those people who suffer from year-long indoor and/or outdoor allergies, no matter what allergies make up their unique allergy profile. (If you are sensitive to any ingredients in Zyrtec, or to a drug called hydroxyzine [Atarax®], you shouldn't take Zyrtec.)

Zyrtec studies showed that people with allergies and mild to moderate asthma can take Zyrtec for their allergies without worsening their asthma symptoms. You should discuss your asthma treatment with your doctor.

If you have liver or kidney problems, they could affect how much Zyrtec you need to take.

If you are pregnant or nursing, you should seek the advice of a doctor or healthcare professional before taking any medication.

In Zyrtec studies, side effects were mild or moderate and included drowsiness, fatigue and dry mouth in adults and drowsiness, headache, sore throat and stomach pain in children. Drowsiness occurred in between 11% and 14% in adults, depending on dose, compared to 6% taking placebo (sugar pill). In children, drowsiness occurred in between 2% and 4%, depending on dose, compared to 1% taking placebo.

Zyrtec D 12 Hour Tablets
Chemical Name: CETIRIZINE (se-TI-ra-zeen) and PSEUDOEPHEDRINE (soo-doe-e-FED-rin)

Common uses
This medicine is a decongestant (pseudoephedrine), antihistamine (cetirizine) combination that is used to relieve symptoms associated with seasonal and perennial allergies such as watery eyes, runny nose (rhinitis), itching eyes, sneezing, and stuffy nose (nasal congesti
Before using
Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. USE OF THIS MEDICINE IN CHILDREN UNDER 12 is not recommended. Please talk with your doctor about the risks and benefits before giving this medicine to your child. DO NOT TAKE THIS MEDICINE if you are also taking or have taken in the last 14 days a monoamine oxidase inhibitor, or MAOI, (e.g., furazolidone, linezolid, moclobemide, phenelzine, procarbazine, selegiline, isocarboxazid, tranylcypromine). ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking certain blood pressure medicines (methyldopa, guanethidine, reserpine, beta blockers such as propranolol), adrenaline-like medicines, (e.g., ephedrine, methylphenidate), certain herbal products (e.g., ephedra). ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION MAY BE NEEDED if you are taking other medicines that cause drowsiness including sleeping medicines (e.g., sedatives), tranquilizers, anti-anxiety medicines (e.g., diazepam), narcotic pain relievers (e.g., codeine), psychiatric medicines (e.g., phenothiazines such as chlorpromazine, or tricyclics such as amitriptyline), anti-seizure medicines (e.g., carbamazepine), muscle relaxants, or other antihistamines that cause drowsiness (e.g., diphenhydramine). DO NOT START OR STOP any medicine without the approval of doctor or pharmacist. Inform your doctor of any other medical conditions, allergies, pregnancy, or breast-feeding. DO NOT TAKE THIS MEDICINE if you are allergic to the medicine hydroxyzine. DO NOT TAKE THIS MEDICINE if you have narrow-angle glaucoma, difficulty urinating, very high blood pressure, severe heart or blood vessel disease (e.g., coronary artery disease), or if you have experienced serious side effects in the past with decongestants (e.g., irregular heart rhythm). ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you have kidney disease, liver disease, high blood pressure, diabetes, heart disease, or thyroid problems (hyperthyroidism). Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine.

BACK TO TOP    BACK TO PRODUCT PAGE


Periactin
Drug description
Periactin is an antihistamine that comes in syrup and pill form. Periactin also has sedative effects and calcium-channel blocking activity. Periactin is used to treat some hormonal disorders, including inhibited orgasm that may be a side effect of taking antidepressants. Periactin has also been shown to stimulate appetite and weight gain in children and adults. Periactin is sometimes used as an adjunct therapy in children who are taking human growth hormone.

Side effects
Side effects occur with all antihistamines and will vary between individuals. Mild drowsiness to deep sleep is not unusual. Dizziness, low energy, disturbed coordination, and muscular weakness may occur. Children may get over-excited and even have seizures. Nausea, vomiting, diarrhea or constipation may occur. Other side effects include dryness of the mouth, nose and throat, trouble urinating, vertigo, blurred vision, tightness of the chest, wheezing, stuffed nose, sweating, chills, early period, headaches, and faintness.

Dosage
Dosage must be determined individually according to each person's response and tolerance. For the management of weight loss, adults and children 13 years and older usually start with 2 mg 4 times daily which is gradually increased over 3 weeks up to 8 mg 4 times daily.

How long it may take to work
Response to treatment depends on the condition being treated.

Managing side effects
Avoid alcohol. If you are already taking sedatives or tranquilizers, consult with your doctor about possible drug interactions. Gastrointestinal symptoms may be decreased by taking the drug with meals or with milk. Do not take if you have asthmatic attacks. Safety during pregnancy has not been established. The drug should not be taken by mothers who are breast feeding.
BACK TO TOP    BACK TO PRODUCT PAGE

Robaxacet
When back pain causes muscle spasm, a kind of chain reaction is often set into motion. The muscle spasm causes pain, and the pain causes muscle spasm.

To break this vicious cycle, a drug that combines a muscle relaxant medicine with a pain relieving ingredient can be very useful. Some brands may upset your stomach and/or make you feel a little drowsy. Others don't.

If you feel that a medication might help you cope with your back pain, even on a short term basis, talk to your doctor or your pharmacist to find out what your options are.

Extra-Strength Robaxacet® contains 500mg of acetaminophen which relieves pain without upsetting your stomach and 400mg of Methocarbamol for relief of muscle spasm.
BACK TO TOP     BACK TO PRODUCT PAGE

Robaxin
Robaxin® contains one active ingredient...methocarbamol a central acting muscle relaxant that works to reduce muscle spasm and tension in the muscles. If there is additional pain associated with the muscle spasm, Robaxin® can be safely taken in combination with other analgesics
.
BACK TO PRODUCT PAGE
Robaxisal
Robaxisal® is like Robaxacet®, in that it contains more than just a central-acting muscle relaxant. Like Robaxacet®, Robaxisal® also contains an analgesic (in this case, ASA or acetylsalicylic acid) to provide additional pain relief as well as relief from stiffness and the pain of inflammation. It is available in prescription and non-prescription strengths
BACK TO TOP   BACK TO PRODUCT PAGE

Nicoderm
Smoking gives you a steady supply of nicotine. Quitting "cold turkey" shuts it off. Most quitting attempts fail because your body and your brain still crave nicotine.
NicoDerm CQ® lets you replace the nicotine you crave with a sophisticated delivery system - a patch - that gives you a steady flow of nicotine for up to 24 hours at a time.

The NicoDerm CQ® patch is different from any other patch. It's unique design took years to test and perfect. It is the only over-the-counter nicotine patch that you can use over a 10 week period with 3 strengths, or steps so that you may gradually, smoothly reduce the level of nicotine in your body. It can be worn for either 16 or 24 hours.

NicoDerm CQ® helps you to wean yourself from nicotine, gradually decreasing the dosage until it's low enough for you to discontinue using it altogether. By the end of a 10 week period, you can be nicotine free! But remember, your chances of quitting can improve when you use NicoDerm CQ® with a counselling program.
BACK TO TOP    BACK TO PRODUCT PAGE

Nicorete Gum
Nicorette® is nicotine gum. It works as an aid to help you quit smoking by reducing nicotine cravings and withdrawl symptoms.
With Nicorette,® you can control your cravings two ways. Use Nicorette® on a regular schedule to help prevent cravings throughout the day. Use another piece of Nicorette® to help relieve an unexpected craving when you need to. Do not use more than 24 pieces per day.

Nicorette® gum helps you wean yourself from nicotine by allowing you to gradually decrease the dosage until you stop using Nicorette® gum altogether. At the end of a 12 week period, you can be nicotine-free! But remember, your chances of quitting can improve when you use Nicorette® gum with a counselling program.
BACK TO TOP    BACK TO PRODUCT PAGE

Emla Cream.

EMLA® Anesthetic Cream (lidocaine 2.5% and prilocaine 2.5%)
EMLA® is an acronym for Eutetic Mixture of Local Anesthetics. EMLA contains two commonly used local anesthetics: lidocaine and prilocaine. When EMLA is applied to normal intact skin for an hour, the skin at the application site becomes numb. This numb area means that the pain from a needle puncture procedure is significantly minimized, and often eliminated. Some examples of needle puncture procedures would be injections, starting an I.V. line, or drawing blood. EMLA is a prescription medication.

EMLA® Cream is available in 5 gram and 30 gram tubes. The 5 gram tubes come with occlusive dressings called Tegaderms(tm), manufactured by 3M. The cream must be covered with a non-porous, or non-airbreathing, dressing to work properly.

EMLA® is contraindicated in patients with a known history of sensitivity to local anesthetics of the amide type or any other component of the product. EMLA® is not recommended for use on mucous membranes. If EMLA® is left on the skin for longer times or applied over larger skin areas than recommended by a physician, serious side effects, such as methemoglobinemia, may occur. In patients treated with EMLA® in clinical studies, the percentage of patients in which local effects at the application site were observed included: skin paleness (pallor or blanching) 37%, redness 30%, a changed ability to feel hot or cold 7%, swelling 6%, itching 2%, and rash, less than 1%. These mild side effects generally went away by themselves within 1 or 2 hours..
BACK TO TOP       BACK TO PRODUCT PAGE
 
Norflex
COMMON BRAND NAME(S): Flexor, Norflex, Orphenate
USES: This medication is a skeletal muscle relaxant used to relieve pain and discomfort associated with musculoskeletal injuries and conditions.
HOW TO USE THIS MEDICATION: This medication is given by injection into a vein or muscle by a health care professional. It is usually given twice a day. Use this medication exactly as directed. Do not increase the dose or take it more often or continue taking this for longer than prescribed.
SIDE EFFECTS: Stomach upset, headache, blurred vision, drowsiness, dizziness, lightheadedness, dry mouth, constipation, difficulty urinating or irritation at the injection site may occur. If any of these effects continue or become bothersome, inform your doctor. Notify your doctor immediately if you develop a rapid heart rate, fainting, fever, breathing difficulties, skin rash, mental confusion or depression while taking this medication. To avoid dizziness and lightheadedness when rising from a seated or lying position, get up slowly. Also limit your intake of alcoholic beverages which will aggravate these effects. Use caution performing tasks requiring alertness if this medication causes you to feel drowsy. If you notice other effects not listed above, contact your doctor or pharmacist.
PRECAUTIONS: Tell your doctor if you have any pre-existing kidney, bladder, heart or liver disease, prostate trouble, glaucoma, ulcers, myasthenia gravis or if you have any allergies epsecially to sulfites. This medication should be used during pregnancy only if clearly needed. Discuss the risks and benefits with your doctor. It is not known if this medication appears in breast milk. Consult your doctor before breast-feeding.
DRUG INTERACTIONS: Tell your doctor of any over-the-counter or prescription medication you may take including propoxyphene pain reliever. Avoid the use of alcohol while taking this medication since excessive drowsiness or depression can occur. Do not start or stop any medicine without doctor or pharmacist approval.
NOTES: This medication is used in addition to rest, physical therapy or other measures prescribed to relieve your condition. Since this medication may make you temporarily feel better, do not try to speed your recovery by exercising or lifting too soon. It may cause further muscle damage. Follow your doctors orders.
MISSED DOSE: If you miss a dose, use it as soon as remembered; do not use it if it is near the time for the next dose, instead, skip the missed dose and resume your usual dosing schedule. Do not "double-up" the dose to catch up.
STORAGE: Store at room temperature between 59 and 86 degrees F (15 to 30 degrees C) away from heat and light. Do not store in the bathroom.
BACK TO TOP       BACK TO PRODUCT PAGE

Clarinex (Aerius in Canada)

Description:
This Product is called Aerius in Canada.This medicine is an antihistamine used to treat the symptoms of hay fever and other allergic conditions such as watery eyes, runny nose, itching eyes, and sneezing. It may also be used to treat hives. This medicine may also be used to treat other conditions as determined by your doctor.

Ingredients:
5mg desloratadine

Directions:
Follow the directions for using this medicine provided by your doctor. This medicine may be taken on an empty stomach or with food. STORE THIS MEDICINE between 32 and 77 degrees F (2 and 25 degrees C) in a tightly closed container, away from heat and moisture. IF YOU MISS A DOSE OF THIS MEDICINE and you are using it regularly, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.

Cautions:
IF YOU HAVE HAD A SEVERE ALLERGIC REACTION to loratadine, contact your doctor or pharmacist BEFORE TAKING THIS MEDICINE. A severe reaction includes a severe rash, hives, breathing difficulties, or dizziness. If you have a question about whether you are allergic to this medicine, contact your doctor or pharmacist. THIS MEDICINE MAY CAUSE DIZZINESS. DO NOT DRIVE, OPERATE MACHINERY, OR DO ANYTHING ELSE THAT COULD BE DANGEROUS until you know how you react to this medicine. Using this medicine alone, with other medicines, or with alcohol, may lessen your ability to drive or to perform other potentially dangerous tasks. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. FOR WOMEN: IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. THIS MEDICINE IS EXCRETED IN BREAST MILK. DO NOT BREAST-FEED while taking this medicine.

BACK TO TOP   BACK TO PRODUCT PAGE

Parafon Forte
Description:
This medicine is a muscle relaxant used to treat pain caused by muscle spasms.

Ingredients:
each tablet contains 250mg chlorzoxazone and 300mg acetamionphen

Directions:
Follow the directions for using this medicine provided by your doctor. STORE THIS MEDICINE at room temperature, away from heat and light. IF YOU MISS A DOSE OF THIS MEDICINE, take it if it is within 1 hour of the missed dose. If it is more than 1 hour since the missed dose, skip it and go back to your regular dosing schedule. Do not take 2 doses at once.

Cautions:
DO NOT EXCEED THE RECOMMENDED DOSE or take this medicine for longer than prescribed without checking with your doctor. If your pain or other symptoms do not improve or if they become worse, check with your doctor. THIS MEDICINE MAY CAUSE DROWSINESS OR DIZZINESS. Using this medicine alone, with other medicines, or with alcohol may lessen your ability to drive or to perform other potentially dangerous tasks. Ask your doctor or pharmacist if you have questions about which medicines cause drowsiness. THIS MEDICINE MAY COLOR THE URINE orange to purple-red. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. FOR WOMEN: IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy.


The information on this site is intended for reference purposes only. It is not a substitute for professional medical advice or a medical examination. The product data on this site is for information purposes only and is not intended to describe or make claims about the safety or efficacy of any product. For detailed information, please see product information or dispensing information included with each product. Always seek the advice of your physician or other qualified health professional before starting any new treatment. Information on this site should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Owners of BrandMeds are not liable for any misuse of medicine purchased from BrandMeds. All of the products and information contained within this site is provided with the understanding that the information and product providers shall not be responsible to any person or entity for any loss or damage caused, or elleged to have been caused, directly or indirectly by or from the information or products contained or purchased  within this site. By using this site you thereby acknowledge and agree with this disclaimer.
ADD BRANDMEDS TO YOUR FAVORITES
BrandMeds.com